# SDR YEWA201606240001

- Difficulty date: June 1, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N5751M
- Make and model: Bell 206L-1
- Aircraft serial: 45522
- Aircraft time: 15,830 hours, 24,768 cycles
- Engine: Allsn 250C*
- Engine time: 6,231 hours, 6,069 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 206032409001
- Condition: Cracked
- Location: Tailboom
- Part time: 15,830 hours, 24,768 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED ASB206L-09-158B UPPER LT TAILBOOM FITTING INSPECTION.  FOUND UPPER LT TAILBOOM FITTING, PN 206-032-409-001 CRACKED.  R & R FITTING WITH NEW.
